Bulletin of Computational Applied Mathematics (Bull CompAMa)
Attractive Periodic Solutions of a Discrete Holling-Tanner Predator-Prey Model with Impulsive Effect
Cosme Duque, Jahnett Uzcátegui, Bladismir Ruiz, Maribel Pérez
The main concern of this paper is to study the dynamics of a discrete Holling-Tanner predator-prey system with impulsive effect. More concretely, by assuming that the coefficients involved in the system and the impulses are periodic, we obtain sufficient conditions for the existence and stability of periodic solutions. We present some examples to illustrate the feasibility of our results.
Keywords: Holling-Tanner; impulsive discrete predator-prey; periodic solution.
Cite this paper:
Duque C., Uzcátegui J., Ruiz B., Pérez M., Attractive Periodic Solutions of a Discrete Holling-Tanner Predator-Prey Model with Impulsive Effect,
Bull. Comput. Appl. Math. (Bull CompAMa),
Vol. 8, pp.49-63, 2020.